# SDR DALA2016070405070

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE SUPPORT X=57 FROM STA 203 TO 219, W1, SM, CARD 44, ZONE 200.  CORROSION ON TEE SUPPORT X= 57 FROM STA Y=203 TO Y=219 DUE EXCESSIVE DAMAGE WAS REPLACED IAW DWG 9936535, REV CS, SRM 51-41-02, 51-41-05, 51-41-08, 51-30-08.
